RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 70, Issue 5(425)  


Integrable models and combinatorics
N. M. Bogolyubov, K. L. Malyshev
3
An extended anyon Fock space and noncommutative Meixner-type orthogonal polynomials in infinite dimensions
M. Bożejko, E. W. Lytvynov, I. V. Rodionova
75
Distribution of the zeros of Padé polynomials and analytic continuation
S. P. Suetin
121

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Action of the group of diffeomorphisms on determinantal measures
A. I. Bufetov
175
Asymptotics of $L_p$-norms of Laguerre polynomials
A. I. Aptekarev, D. N. Tulyakov
177
Locally antipodal Delaunay sets
N. P. Dolbilin, A. N. Magazinov
179
On the direct image conjecture in the relative Langlands programme
A. N. Parshin
181

Mathematical Events
Alexander Ivanovich Aptekarev (on his 60th birthday)
V. M. Buchstaber, V. N. Dubinin, V. A. Kaliaguine, B. S. Kashin, V. N. Sorokin, S. P. Suetin, D. N. Tulyakov, B. N. Chetverushkin, E. M. Chirka, A. A. Shkalikov
183
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019